# SDR DALA2020041602272

- Difficulty date: April 16, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N3740C
- Make and model: Boeing 737832
- Aircraft serial: 30800
- Aircraft time: 58,730 hours, 25,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 6928288) BATTERY PACK AT AFT LT FA SEAT INOPERATIVE. REPLACED AFT LT F/A SEAT BATTERY PACK PER B737AMM 33-51. LIGHT OPERATES NORMAL.
